# SDR DALA2017121808751

- Difficulty date: December 17, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 91,174 hours, 13,115 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR NOTICED IN CABIN FROM ROW 28 TO BACK OF AIRCRAFT. NO SIGNS OF SMOKE NOTICED.  ODOR APPROX 1 HR OUT FROM LANDING.     RAN NR 1 AND  2 ENGINES INDEPENDENTLY WITH PACKS RUNNING.   NO SMOKE OR ANY BURNING ODOR.  CHECKED READING LIGHTS IAW MCC FOR SHORTING AND ARCING. NO SIGNS OF SHORTING AND ARCING.  CHECKED OVENS AND COFFEEMAKERS,  NO EVIDENCE OF BURNING OR ARCING NOTED.
